# SDR SWAA041717

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 49,218 hours, 45,468 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 65C26602223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 2 L/E SLAT UPPER T/E CORNER DELAMINATED.  REMOVED AND REPLACED NR 2 L/E SLAT PER MM.
